Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 462905, 2 pages
http://dx.doi.org/10.1155/2015/462905
Editorial

Advances on Integrodifferential Equations and Transforms

1Department of Mathematics and Statistics, University of Victoria, Victoria, BC, Canada V8W 3R4
2Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China
3Department of Mathematics and Computer Sciences, Faculty of Art and Sciences, Cankaya University, Balgat, 06530 Ankara, Turkey
4Departamento de Analisis Matematico, Facultad de Matematicas, Universidad de Santiago de Compostela, 15782 Santiago, Spain
5Department of Chemical Engineering, University of Chemical Technology and Metallurgy, 8 Kliment Ohridsky Boulevard, 1756 Sofia, Bulgaria

Received 3 March 2015; Accepted 3 March 2015

Copyright © 2015 H. M. Srivastava et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.